does this happen all the time, and he does drink beer ,and just read no achocal, but he did tell the doctor he drinks beer everyday about (6). he is still not feeling well. any suggestion on this??new to us
30 May 2011
Alcohol can increase certain side effects of Levitra.
It made your husband experience most of the common side effects of the medication.
Take him to the ER or call 911. This is new to me too, and would recommend safety overall... better safe than sorry.-This is my personal opinion.-
Side Effects of Levitra - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Levitra:
Common side effects:
Dizziness; flushing; headache; heartburn; nausea; stuffy or runny nose; upset stomach.
Seek medical attention right away if any of these SEVERE side effects occur when using Levitra:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; fainting; fast, slow, or irregular heartbeat; memory loss; numbness of an arm or leg; prolonged, painful erection; ringing in the ears; seizures; severe back or muscle pain; severe or persistent dizziness; severe or persistent vision changes; sudden decrease or loss of hearing; sudden decrease or loss of vision in one or both eyes; sudden, severe headache or vomiting.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
All the best,
30 May 2011
Did you mean Levitra? If so these are some common feelings some people have when they take Levitra or the drugs in that same classification because of mode of action in the body. Levitra acts as a vasodilator, meaning it increases the blood flow. When there is a sudden increase in blood flow/blood pressure it can cause headaches, hot flashes and the alcohol could have increases these symptoms and more than likely caused the upset stomach. He should call the doctor’s office tomorrow or at least before taking anymore and let the doctor know about how he felt after taking the pill. Also tell him again that he drank a beer and how close he drank it to taking the pill. He may want to change to a different medicine or he may say these symptoms will go away after a few doses. At any rate, if these symptoms get any worse tonight he may need to see the doctor tonight. You can never be too careful when taking a medication for the first time. I hope I have been of some help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have tried isolating what foods might cause my stomach upset, but it does not appear to be consistent with any food (except possibly fried ...
1 answer • 9 Jan 2010
I was recently at a cabin which was at 9,500 ft. Experienced sever headache, weakness (more than usual) and upset stomach. Any connection?
1 answer • 21 Feb 2011
What are the possible dside effects my Daughter is 15 years old and the change in medicatin started Friday and Sunday she had upset stomach when she ...
1 answer • 28 May 2013
1 answer • 1 Dec 2013
I get a pre pain radiiating from lower abs up to chest, then hot flashes, when hot flash disappears, alls well til next hot flash.
0 answers • 17 days ago